# SDR SWAA2019091136804

- Difficulty date: August 28, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER CRACKED LBL 26 WL 150, BETWEEN FASTENER HOLE UNDER VERTICAL STIFFENER AND EDGE.  REPAIRED VAPOR BARRIER IAW SRM.
